Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Binghamton, NY

May 10, 2007Chenango County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 10, 2007, 4:28 PM EDT for Chenango County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2007, 4:28 PM EDT (20:28 UTC)
Expired
May 10, 2007, 5:15 PM EDT
In force
47 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Chenango County, NY

The radar

The Binghamton radar (KBGM), 48 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 102028
SVRBGM
NYC017-102115-
/O.NEW.KBGM.SV.W.0013.070510T2028Z-070510T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT THU MAY 10 2007

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHENANGO COUNTY IN CENTRAL NEW YORK

* UNTIL 515 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR OXFORD...OR 10 MILES SOUTHWEST OF NORWICH...
  AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OXFORD AT 435 PM EDT...
  NORWICH AT 455 PM EDT...
  NORTH NORWICH AT 505 PM EDT...
  7 MILES SOUTHEAST OF SHERBURNE AT 515 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4249 7578 4237 7564 4255 7529 4268 7549

$$
ARNOTT
1 follow-up statement
000 
WWUS51 KBGM 102050
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
450 PM EDT THU MAY 10 2007

NYC017-102115-
/O.CON.KBGM.SV.W.0013.000000T0000Z-070510T2115Z/
CHENANGO NY-
450 PM EDT THU MAY 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL CHENANGO COUNTY...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. 
THIS STORM WAS LOCATED NEAR POLKVILLE...OR ABOUT NEAR NORWICH...
MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLMESVILLE BY 455 PM EDT...
  6 MILES SOUTHEAST OF NORTH NORWICH BY 500 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK.

LAT...LON 4251 7569 4239 7553 4255 7529 4268 7549

$$
ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:30 PM EDT, 58 minutes earlier.

Area forecast discussion, May 10, 3:30 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT THU MAY 10 2007

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO COME TO AN END
OVERNIGHT. HIGH PRESSURE WILL BUILD IN FOR FRIDAY AND SATURDAY
WITH PARTLY SUNNY SKIES AND BREEZY CONDITIONS. TEMPERATURES FRIDAY
AND SATURDAY WILL BE SEASONABLE IN THE 60S.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION ONGOING WITHIN BROAD SYNOPTIC LIFT AHEAD OF UPR LOW
MOVING INTO CNY. MOST UNSTABLE AIRMASS THIS AFTERNOON OVER SUSQ
REGION...WRN CATSKILLS AND NEPA. ALL ACTIVITY WILL WANE THIS
EVENING WITH DIURNAL STABILIZATION AND WILL END LATER TONIGHT /AFT
06Z/ WITH PASSAGE OF UPPER LOW AND SFC REFLECTION. AREAS OF FOG
LIKELY TO FORM MOIST BLYR ENVIRONMENT OVERNIGHT. TEMPS CLOSE TO
BLENDED MOS GUIDANCE IN THE 50S.

&&

.SHORT TERM /THROUGH SATURDAY/...
COLD FRONTAL BOUNDARY WITH DISTINCT CHANGE TO A DRIER AIRMASS WILL MOVE
THROUGH THE AREA BY FRIDAY AFTERNOON...SO WE WILL STILL SEE A FAVORABLE
THERMAL PROFILE AHEAD OF THE FRONT TO GET TEMPS BACK UP INTO THE
70S...BEFORE COOLER AIR MOVES IN FOR FRI NITE AND SATURDAY.
FORECAST PROFILES ARE SHOWING A DRIER ATMOSPHERIC COLUMN THAN
TODAY WITH MIDLVL CAPPING INVERSION AROUND 700-600 MB. ASIDE FROM
A LINGERING EARLY MORNING SHOWER WITH DEPARTING SFC TROF...FRIDAY
SHOULD BE RAIN FREE...ALTHOUGH COULD STILL SEE SQUAT CUMULUS
DEVELOPMENT FOR PARTLY SUNNY SKIES. HIGH PRESSURE SOLIDIFIES
CONTROL OVER NEW YORK ON SATURDAY FOR ANOTHER NICE START TO THE
WEEKEND. WEAK UPPER TROF IN NORTHWEST FLOW MOVES THROUGH MAY
PROVIDE A FEW HIGH CLOUDS...BUT OTHERWISE PARTLY SUNNY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HAVE FOLLOWED HPC GUIDANCE THRU THE EXTENDED PERIOD. IT LOOKS TO BE
A MAINLY QUIET PERIOD WITH A LARGE HIGH PRESSURE SYSTEM DROPPING SWD
OUT OF EASTERN CANADA FOR THE SECOND HALF OF THE WEEKEND INTO EARLY
NEXT WEEK. A COLD FRONT DROPS SWD ON TUESDAY THAT WILL BRING A CHC
OF SHRA TO THE REGION. AFTER THAT...ANOTHER SFC HIGH MOVING EAST
FROM THE MID WEST TO THE GREAT LAKES. TEMPS LOOK TO BE MAINLY
SEASONAL.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A LINE OF THUNDERSTORMS IS APPROACHING THE AREA ATTM. SOME
SCATTERED CONVECTION HAS DEVELOPED OUT AHEAD OF THE LINE...BUT IT
APPEARS THAT IT WILL NOT IMPACT THE TAF SITES FOR NOW. VFR
CONDITIONS SHOULD PERSIST AT ALL SITES BEFORE THE ARRIVAL OF THE
CONVECTIVE LINE...ALTHOUGH WE CANT RULE OUT A POP UP THUNDERSTORM
AHEAD OF THE LINE.

THUNDERSTORMS WILL BRING THE POTENTIAL FOR HAIL AND STRONG
WINDS...AND CIGS/VSBYS DROPPING TO THE MVFR RANGE. THIS LINE WILL
MAINTAIN ITS STRENGTH OR STRENGTHEN SOME AS IT HEADS EAST INTO THE
OTHER TAF SITES. CONVECTION SHOULD LAST ABOUT 2-3 HOURS AT EACH SITE.

RAIN WILL PULL OUT AFTER 1-3Z LEAVING A BKN VFR DECK. LOW
CLOUDS/FOG ARE THEN EXPECTED TO DEVELOP AFTER MIDNIGHT. AT
BGM/ITH CIGS MAY DROP TO IFR LEVELS...BUT ELSEWHERE FEEL LOW MVFR
WILL BE THE PREDOMINATE FLIGHT CATEGORY.

RAPID IMPROVEMENT TO VFR IS EXPECTED DURING THE MORNING HOURS ON
FRIDAY.

WINDS WILL BE SOUTHEASTERLY 10KTS OR LESS TODAY...EXCEPT NEAR
THUNDERSTORMS. WINDS WILL BECOME WESTERLY AT 10KTS OR LESS THIS
EVENING AND PERSIST THROUGH THE MORNING. DURING THE LATE
MORNING...WINDS WILL STRENGTHEN OUT OF THE NORTHWEST TO 10-20KTS.

VFR CONDITIONS WITH NORTHWESTERLY WINDS WILL TAKE OVER AND LAST
THROUGH THE UPCOMING WEEKEND. NEXT CHANCE FOR RESTRICTIONS WILL
COME MONDAY AFTERNOON THROUGH DUE TO POTENTIAL SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&
Hazardous weather outlook, May 10, 3:44 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT THU MAY 10 2007

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
111945-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
344 PM EDT THU MAY 10 2007

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

NYZ015>018-022>025-111945-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
344 PM EDT THU MAY 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE STILL POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NO LONGER BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, May 10, 12:43 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     WILLEYVILLE             42.03N 77.70W
05/10/2007                   STEUBEN            NY   LAW ENFORCEMENT

            WIRES DOWN.

1153 AM     HAIL             WHITESBORO              43.12N 75.30W
05/10/2007  E0.75 INCH       ONEIDA             NY   PUBLIC

&&

JAB
Local storm report, May 10, 1:27 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
127 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     WILLEYVILLE             42.03N 77.70W
05/10/2007                   STEUBEN            NY   LAW ENFORCEMENT

            WIRES DOWN.

1153 AM     HAIL             WHITESBORO              43.12N 75.30W
05/10/2007  E0.75 INCH       ONEIDA             NY   PUBLIC

0121 PM     HAIL             PAINTED POST            42.16N 77.09W
05/10/2007  E0.75 INCH       STEUBEN            NY   PUBLIC

&&

JAB
Special weather statement, May 10, 2:32 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT THU MAY 10 2007

NYZ024-101915-
CHEMUNG NY-
232 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR SOUTHPORT...AND
  MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HORSEHEADS AND TOMPKINS CORNERS AT 240 PM EDT...
  HORSEHEADS NORTH AT 245 PM EDT...
  BREESPORT AT 250 PM EDT...
  ERIN AT 300 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PB
Special weather statement, May 10, 3:08 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT THU MAY 10 2007

NYZ055-102000-
TIOGA NY-
308 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  LOCKWOOD...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SPENCER AT 315 PM EDT...
  WEST CANDOR AND TIOGA CENTER AT 320 PM EDT...
  LOUNSBERRY AT 325 PM EDT...
  CATATONK AND CANDOR AT 330 PM EDT...
  OWEGO AT 335 PM EDT...
  WELTONVILLE AT 340 PM EDT...
  WEST NEWARK AND JENKSVILLE AT 345 PM EDT...
  NEWARK VALLEY AND FOSTER AT 350 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PB
Special weather statement, May 10, 3:36 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT THU MAY 10 2007

NYZ045-102015-
CHENANGO NY-
336 PM EDT THU MAY 10 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR PLYMOUTH...AND MOVING
  NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PLYMOUTH AT 345 PM EDT...
  NORTH NORWICH AT 350 PM EDT...
  SMYRNA AT 400 PM EDT...
  SHERBURNE AT 410 PM EDT...
  EARLVILLE AND COLUMBUS AT 415 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PB
Local storm report, May 10, 4:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT THU MAY 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     WILLEYVILLE             42.03N 77.70W
05/10/2007                   STEUBEN            NY   LAW ENFORCEMENT

            WIRES DOWN.

1153 AM     HAIL             WHITESBORO              43.12N 75.30W
05/10/2007  E0.75 INCH       ONEIDA             NY   PUBLIC

0121 PM     HAIL             PAINTED POST            42.16N 77.09W
05/10/2007  E0.75 INCH       STEUBEN            NY   PUBLIC

0221 PM     HAIL             ELMIRA                  42.09N 76.81W
05/10/2007  E0.25 INCH       CHEMUNG            NY   PUBLIC

0250 PM     HAIL             AUBURN CENTER           41.68N 76.03W
05/10/2007  E2.75 INCH       SUSQUEHANNA        PA   EMERGENCY MNGR

0321 PM     HAIL             MONTROSE                41.83N 75.88W
05/10/2007  E0.75 INCH       SUSQUEHANNA        PA   PUBLIC

0340 PM     HAIL             NORWICH                 42.53N 75.52W
05/10/2007  E0.25 INCH       CHENANGO           NY   PUBLIC

0410 PM     HAIL             BINGHAMTON              42.10N 75.91W
05/10/2007  E0.25 INCH       BROOME             NY   PUBLIC

0413 PM     HAIL             CHENANGO FORKS          42.23N 75.87W
05/10/2007  E0.88 INCH       BROOME             NY   PUBLIC

0417 PM     HAIL             GREENE                  42.33N 75.77W
05/10/2007  E0.88 INCH       CHENANGO           NY   PUBLIC

0419 PM     HAIL             NORWICH                 42.53N 75.52W
05/10/2007  E0.88 INCH       CHENANGO           NY   PUBLIC

&&

JAB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:42 AM EDTSevere Thunderstorm WarningBGMSteuben48 min
May 10, 11:47 AM EDTSevere Thunderstorm WarningBGMOneida43 min
May 10, 1:12 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben48 min
May 10, 1:55 PM EDTSevere Thunderstorm WarningBGMSchuyler, Tompkins34 min
May 10, 3:48 PM EDTSevere Thunderstorm WarningBGMChenango42 min
May 10, 4:09 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango51 min
May 10, 4:25 PM EDTSevere Thunderstorm WarningBGMDelaware50 min
May 10, 4:43 PM EDTSevere Thunderstorm WarningBGMOtsego47 min
May 10, 5:15 PM EDTSevere Thunderstorm WarningBGMDelaware45 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.